Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Rotational properties of homeomorphisms with integrable distortion
HTML articles powered by AMS MathViewer

by Lauri Hitruhin
Conform. Geom. Dyn. 22 (2018), 78-98
Published electronically: August 10, 2018


We establish a modulus inequality, with weak assumptions on the Sobolev regularity, for homeomorphisms with integrable distortion. As an application, we find upper bounds for the pointwise rotation of planar homeomorphisms with $p$-integrable distortion. When the mapping is entire we bound the local pointwise rotation and when the mapping is restricted to a bounded convex domain $\Omega \subset \mathbb {C}$ we concentrate on the rotation along the boundary. Furthermore, we show that these bounds are sharp in a very strong sense. Our examples will also prove that the modulus of continuity result, due to Koskela and Takkinen, for the homeomorphisms with $p$-integrable distortion is sharp in this strong sense.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65
  • Retrieve articles in all journals with MSC (2010): 30C65
Bibliographic Information
  • Lauri Hitruhin
  • Affiliation: Department of Mathematics and Statistics, University of Helsinki, P.O. Box 68, FIN-00014 University of Helsinki, Finland
  • MR Author ID: 1173526
  • Email:
  • Received by editor(s): April 28, 2017
  • Received by editor(s) in revised form: November 17, 2017
  • Published electronically: August 10, 2018
  • Additional Notes: The author was financially supported by the Väisälä Foundation and by The Centre of Excellence in Analysis and Dynamics Research (Academy of Finland, decision 271983)
  • © Copyright 2018 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 22 (2018), 78-98
  • MSC (2010): Primary 30C65
  • DOI:
  • MathSciNet review: 3841858